MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION
Model Number 2760
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that the gauge needle did not moved down.An encore 26 advantage kit was selected for use.During the procedure, it was noted that the meter part of the indeflator was unusual as the gauge needle did not move down when deflation was performed after pressure was applied to 24 atmospheres.The procedure was completed with another of the same device.There were no patient complications reported.
 
Event or Problem Description
It was reported that the gauge needle did not move down.An encore 26 advantage kit was selected for use.During the procedure, it was noted that the meter part of the indeflator was unusual as the gauge needle did not move down when deflation was performed after pressure was applied to 24 atmospheres.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
E1.Initial reporter city: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The gauge needle was at 26 atmospheres (atm) when received.A functional test of the complaint device was carried out using a bsc stopcock.The unit failed all gauge accuracy tests due to inaccurate readings at 13 atm and 26 atm.

Brand Name
ENCORE 26 ADVANTAGE KIT
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12752413
Report Number2134265-2021-13694
Device Sequence Number6420733
Product Code MAV
UDI-Device Identifier08714729180005
UDI-Public08714729180005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Model Number2760
Device Catalogue Number2760
Device Lot Number0027326166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer01/22/2022
Initial Report FDA Received Date11/04/2021
Supplement Report FDA Received Date02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMAGING CATHETER-BSJ OC; IMAGING CATHETER-BSJ OC; IMAGING CATHETER-BSJ OC
Patient SexUnknown